70 results for paracetamol
Refine Search

Category

Sub-categories

Manufacturers

Products per page

 
Product
 
Uses
Ingredients
Dosage

Category

Sub-categories

Manufacturers

Products per page

Migraleve

Category: Analgesics
Manufacturer: KENVUE

For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone, such as migraine attacks including the symptoms of m

more...

For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone, such as migraine attacks including the symptoms of migraine headache, nausea and vomiting.

less...

Paracetamol 500mg
Codeine phosphate 8mg
Buclizine Hydrochloride 6.25mg

Migraleve Yellow tablet containing:
Paracetamol 500mg
Codeine phos

more...

Paracetamol 500mg
Codeine phosphate 8mg
Buclizine Hydrochloride 6.25mg

Migraleve Yellow tablet containing:
Paracetamol 500mg
Codeine phosphate 8mg

less...

Do not take for more than three days continuously without medical review. Can cause addiction.
16 years and over: 2 Pink tablets at onset. If required, 2 Yellow tablets

more...

Do not take for more than three days continuously without medical review. Can cause addiction.
16 years and over: 2 Pink tablets at onset. If required, 2 Yellow tablets every 4 hours. Maximum 2 Pink and 6 Yellow tablets in 24 hours. 12-15 years: 1 Pink tablet at onset. If required 1 Yellow tablet 4 hourly. Maximum 1 Pink and 3 Yellow tablets in 24 hours. Under 12 years: not to be given.

less...

Migraleve Pink

Category: Analgesics
Manufacturer: KENVUE

For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone, such as migraine attacks including the symptoms of m

more...

For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone, such as migraine attacks including the symptoms of migraine headache, nausea and vomiting. Not to be taken for more than 3 days continuously without medical review. Can cause addiction.

less...
Paracetamol 500mg
Codeine phosphate 8mg
Buclizine Hydrochloride 6.25mg

Not suitable for those under 12 years.

Migraleve Yellow

Category: Analgesics
Manufacturer: KENVUE

For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone, such as migraine attacks including the symptoms of m

more...

For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone, such as migraine attacks including the symptoms of migraine headache, nausea and vomiting. Not to be taken for more than 3 days continuously without medical review. Can cause addiction.

less...
Paracetamol 500mg
Codeine phosphate 8mg

Not suitable for those under 12 years.

Night Nurse Capsules

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON PLC

Symptomatic relief of colds, chills and influenza at night.

Paracetamol 500mg
Promethazine hydrochloride 10mg
Dextromethorphan hydrobromide 7.5mg

Total daily dose of paracetamol must not exceed 4000mg (including this product). Leave at least 4 hours between doses of paracetamol-containing products. Over 16 years: 2

more...

Total daily dose of paracetamol must not exceed 4000mg (including this product). Leave at least 4 hours between doses of paracetamol-containing products. Over 16 years: 2 capsules just before bedtime. Under 16 years: not to be given except on medical advice. Not to be used for more than 3 days without medical advice.

less...

Night Nurse Liquid

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON PLC

Symptomatic relief of colds, chills and influenza at night.

Paracetamol 1000mg
Promethazine hydrochloride 20mg
Dextromethorphan hydrobromide 15mg

Total daily dose of paracetamol must not exceed 4000mg (including this product). Leave at least 4 hours between doses of paracetamol-containing products. Over 16 years: 2

more...

Total daily dose of paracetamol must not exceed 4000mg (including this product). Leave at least 4 hours between doses of paracetamol-containing products. Over 16 years: 20ml just before bedtime. Under 16 years: not to be given except on medical advice. Not to be used for more than 3 days without medical advice.

less...

Nurofen Plus

Category: Analgesics
Manufacturer: RECKITT

For the short-term treatment of acute, moderate pain (such as rheumatic and muscular pain, backache, migraine, headache, neuralgia, period pain and dental pain) which is

more...

For the short-term treatment of acute, moderate pain (such as rheumatic and muscular pain, backache, migraine, headache, neuralgia, period pain and dental pain) which is not considered to be relieved by other analgesics such as paracetamol, ibuprofen or aspirin alone.

less...
Ibuprofen 200mg
Codeine phosphate 12.8mg

Over 12 years: 1-2 tablets every 4-6 hours with water. Maximum 6 tablets in 24 hours. Use for 3 days maximum. Can cause addiction. Under 12 years: not suitable.

Nuromol Pain Relief 200mg/500mg Film Coated Tablets

Category: Analgesics
Manufacturer: RECKITT

For the relief of mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, pain of non-serious arthritis

more...

For the relief of mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, pain of non-serious arthritis, cold and flu symptoms, sore throat and fever. Especially suitable for pain that has not been relieved by ibuprofen or paracetamol alone.

less...
Paracetamol 500mg
Ibuprofen 200mg

Over 18 years: 1 tablet up to 3 times a day with water, leaving at least 6 hours between doses. If this does not control symptoms, a maximum of 2 tablets may be taken up

more...

Over 18 years: 1 tablet up to 3 times a day with water, leaving at least 6 hours between doses. If this does not control symptoms, a maximum of 2 tablets may be taken up to 3 times a day, leaving at least six hours between doses. No more than 6 tablets in any 24 hour period. Under 18: not suitable.

less...

Panadol Actifast

Category: Analgesics
Manufacturer: HALEON PLC

Headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pain, sore throat, period pain and for relieving the fever, aches and pains o

more...

Headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pain, sore throat, period pain and for relieving the fever, aches and pains of colds and flu.

less...
Paracetamol 500mg

Over 16 years: 2 tablets taken with half a tumbler of water (100ml) up to 4 times daily as required. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours

more...

Over 16 years: 2 tablets taken with half a tumbler of water (100ml) up to 4 times daily as required. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. For maximum speed of action the tablets should be taken on an empty stomach. 12-15 years: 1 tablet up to 4 times daily. Maximum 4 tablets in 24 hours. Under 12 years: not recommended.

less...

Panadol Actifast Soluble Tablets

Category: Analgesics
Manufacturer: HALEON PLC

For the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains

more...

For the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.

less...
Paracetamol 500mg

Over 16 years: 1-2 tablets in at least half a tumbler of water up to 4 times daily. 10-15 years: 1 tablet dissolved in water every 4 hours. Do not give for more than 3 da

more...

Over 16 years: 1-2 tablets in at least half a tumbler of water up to 4 times daily. 10-15 years: 1 tablet dissolved in water every 4 hours. Do not give for more than 3 days without consulting a doctor.
Doses should not be taken more frequently than every 4 hours and not more than 4 doses in any 24 hour period. Under 10 years: not recommended.

less...

Panadol Advance 500mg Tablets

Category: Analgesics
Manufacturer: HALEON PLC

Treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmeno

more...

Treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu. Also recommended for the symptomatic relief of pain due to non-serious arthritis.

less...
Paracetamol 500mg

The dose should not be repeated more frequently than every 4 hours. Maximum 4 doses in any 24 hour period. Over 16 years: 1-2 tablets up to 4 times daily as required. 10-

more...

The dose should not be repeated more frequently than every 4 hours. Maximum 4 doses in any 24 hour period. Over 16 years: 1-2 tablets up to 4 times daily as required. 10-15 years: 1 tablet up to 4 times daily as required. Not to be taken for more than 3 consecutive days without medical advice. Under 10 years: not suitable.

less...

Panadol Extra Advance

Category: Analgesics
Manufacturer: HALEON PLC

Headache including migraine, toothache, backache, rheumatic pain, sore throat, period pain and for relieving the fever, aches and pains of colds and flu.

Paracetamol 500mg
Caffeine 65mg

Over 16 years: 2 tablets up to 4 times daily. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. 12-15 years: 1 tablet up to 4 times daily. Maximum 4

more...

Over 16 years: 2 tablets up to 4 times daily. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. 12-15 years: 1 tablet up to 4 times daily. Maximum 4 tablets in 24 hours. Under 12 years: not recommended.

less...

Panadol Extra Soluble Tablets

Category: Analgesics
Manufacturer: HALEON PLC

For the treatment of most painful and febrile conditions, for example, headache including migraine, backache, toothache, colds and influenza, sore throat, rheumatic pain

more...

For the treatment of most painful and febrile conditions, for example, headache including migraine, backache, toothache, colds and influenza, sore throat, rheumatic pain and period pain.

less...
Paracetamol 500mg
Caffeine 65mg

Over 16 years: 2 tablets dissolved in at least half a tumbler of water every 4 hours as required up to 4 times daily and not more frequently than every 4 hours. Maximum 8

more...

Over 16 years: 2 tablets dissolved in at least half a tumbler of water every 4 hours as required up to 4 times daily and not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. 12-15 years: 1 tablet up to 4 times daily. Maximum 4 tablets in 24 hours. Under 12 years: not recommended.

less...

Panadol NightPain

Category: Analgesics
Manufacturer: HALEON PLC

For short term treatment of bedtime pain, for example rheumatic and muscle pain, backache, toothache, migraine, headache and period pain which is causing difficulty in ge

more...

For short term treatment of bedtime pain, for example rheumatic and muscle pain, backache, toothache, migraine, headache and period pain which is causing difficulty in getting to sleep.

less...
Paracetamol 500mg
Diphenhydramine Hydrochloride 25mg

Over 16 years: 2 tablets taken 20 minutes before bedtime. Maximum daily dose 2 tablets in 24 hours. Other products containing paracetamol may be taken for daytime pain re

more...

Over 16 years: 2 tablets taken 20 minutes before bedtime. Maximum daily dose 2 tablets in 24 hours. Other products containing paracetamol may be taken for daytime pain relief but at a reduced maximum dose of 6 tablets in 24 hours. The dose should not be repeated more frequently than every four hours. Not to be taken for more than 7 consecutive nights without consulting a doctor. Under 16 years: not recommended except on medical advice.

less...

Panadol Original Tablets

Category: Analgesics
Manufacturer: HALEON PLC

For the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains,

more...

For the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu. Also recommended for the symptomatic relief of pain due to non-serious arthritis.

less...
Paracetamol 500mg

Over 16 years: 1 or 2 tablets up to 4 times daily as required. 10-15 years: 1 tablet up to 4 times daily as required for not more than 3 days except on medical advice. Do

more...

Over 16 years: 1 or 2 tablets up to 4 times daily as required. 10-15 years: 1 tablet up to 4 times daily as required for not more than 3 days except on medical advice. Doses should not be repeated more frequently than every 4 hours. No more than 4 doses in any 24 hour period. Under 10 years: not suitable.

less...

Panadol Period Pain 500mg/65mg Tablets

Category: Analgesics
Manufacturer: HALEON PLC

Relief of pain including period pain, toothache, rheumatic pain, headache, sore throat, feverishness, migraine, aches and pains of colds and flu, backache and to reduce t

more...

Relief of pain including period pain, toothache, rheumatic pain, headache, sore throat, feverishness, migraine, aches and pains of colds and flu, backache and to reduce temperature.

less...
Paracetamol 500mg
Caffeine 65mg

Over 16 years: 2 tablets every 4 hours as needed. Maximum 8 tablets in 24 hours. Avoid further caffeine intake. 12-15 years: 1 tablet up to 4 times daily. Maximum 4 table

more...

Over 16 years: 2 tablets every 4 hours as needed. Maximum 8 tablets in 24 hours. Avoid further caffeine intake. 12-15 years: 1 tablet up to 4 times daily. Maximum 4 tablets in 24 hours. Under 12 years: not to be given.

less...

Paramol Tablets

Category: Analgesics
Manufacturer: RECKITT

For the short-term treatment of acute to moderate pain (which is not relieved by paracetamol, ibuprofen or aspirin alone) and as an antipyretic in conditions such as head

more...

For the short-term treatment of acute to moderate pain (which is not relieved by paracetamol, ibuprofen or aspirin alone) and as an antipyretic in conditions such as headache, migraine, period pain, toothache and other dental pain, back pain, muscular and joint pains, and neuralgia.

less...
Paracetamol 500mg
Dihydrocodeine Tartrate 7.46mg

16 years and over: 1-2 tablets every 4-6 hours. Maximum 8 tablets in 24 hours. 12–15 years: 1 tablet every 4-6 hours. Maximum 4 tablets in 24 hours. Do not take for mor

more...

16 years and over: 1-2 tablets every 4-6 hours. Maximum 8 tablets in 24 hours. 12–15 years: 1 tablet every 4-6 hours. Maximum 4 tablets in 24 hours. Do not take for more than 3 days continuously without medical review. Under 12 years: not suitable.

less...

Sinutab Non-Drowsy

Category: Cough, Colds and Sore Throat
Manufacturer: KENVUE

Symptomatic relief of conditions where congestion of the mucous membranes of the upper respiratory tract, especially nasal mucosa and sinuses, is accompanied by mild to m

more...

Symptomatic relief of conditions where congestion of the mucous membranes of the upper respiratory tract, especially nasal mucosa and sinuses, is accompanied by mild to moderate pain or pyrexia (e.g: colds and flu, sinusitis, nasopharyngitis, allergic rhinitis and vasomotor rhinitis).

less...
Paracetamol 500mg
Pseudoephedrine Hydrochloride 30mg

Suitable for those 12 years and over.

Solpadeine Headache Soluble Tablets

Category: Analgesics
Manufacturer: PERRIGO

Effective relief from headache and migraine. Also relieves backache, toothache, period pain, rheumatic pain, fever, sore throat and the aches and pains of colds and flu.

Paracetamol 500mg
Caffeine 65mg

16 years and over: 2 tablets dissolved in a tumbler of water every 4-6 hours as required. No more than 8 tablets in 24 hours. 12-15 years: 1 tablet dissolved in a tumbler

more...

16 years and over: 2 tablets dissolved in a tumbler of water every 4-6 hours as required. No more than 8 tablets in 24 hours. 12-15 years: 1 tablet dissolved in a tumbler of water every 4-6 hours as required. No more than 4 tablets in 24 hours. Under 12 years: not suitable.

less...

Solpadeine Headache Tablets

Category: Analgesics
Manufacturer: PERRIGO

Treatment of headache including migraine, backache, rheumatic and muscle pain, toothache and period pain as well as to relieve the fever, sore throat and aches and pains

more...

Treatment of headache including migraine, backache, rheumatic and muscle pain, toothache and period pain as well as to relieve the fever, sore throat and aches and pains of colds and flu.

less...
Paracetamol 500mg
Caffeine 65mg

16 years and over: 2 tablets, with water, every 4-6 hours up to 4 times daily. No more than 8 tablets in 24 hours. 12-15 years: 1 tablet, with water, every 4-6 hours up t

more...

16 years and over: 2 tablets, with water, every 4-6 hours up to 4 times daily. No more than 8 tablets in 24 hours. 12-15 years: 1 tablet, with water, every 4-6 hours up to 4 times daily. No more than 4 tablets in 24 hours. Under 12 years: not to be given.

less...

Solpadeine Max Soluble Tablets

Category: Analgesics
Manufacturer: PERRIGO

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of headache, migraine, dental pain

more...

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of headache, migraine, dental pain, period pain, strains and sprains, backache, arthritic and rheumatic pain and sciatica.

less...
Paracetamol 500mg
Codeine Phosphate Hemihydrate 12.8mg
Caffeine 30mg

Adults over 18 years: 2 tablets dissolved in at least half a tumbler of water every 4-6 hours as required but not more frequently than every 4 hours. No more than 8 table

more...

Adults over 18 years: 2 tablets dissolved in at least half a tumbler of water every 4-6 hours as required but not more frequently than every 4 hours. No more than 8 tablets in 24 hours. 16-18 years: 1-2 tablets dissolved in at least half a tumbler of water every 6 hours as required but not more frequently than every 6 hours. No more than 8 tablets in 24 hours. 12-15 years: 1 tablet dissolved in at least half a tumbler of water every 6 hours as required but not more frequently than every 6 hours. No more than 4 tablets in 24 hours. Do not use for more than 3 days at a time. 12 years and under: not suitable.

less...